MAUDE Adverse Event Report: HALYARD HEALTH ADULT 7.0MM ET TUBE WITH SUBGLOTTIC SUCTIONING; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH ADULT 7.0MM ET TUBE WITH SUBGLOTTIC SUCTIONING; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13220
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is available for return but has not been received yet.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units.This is the first of two reports.Refer to 9611594-2017-00051 for the second report.It was reported that there is a 40% disconnect rate of the blue connector from the subglottic microcuff et tube.This concern is caused by stretching of the pvc ssm tube by the blue connector which causes a very loose fit.In some cases the fit is so loose that the connector simply falls out.Additional information was received the same day, 01-mar-2017 that states, the icu respiratory team leader describes the concern as follows: "we have had a number of microcuff tubes where the blue adaptor keeps coming out even after pushing it in to the hilt.I have one new tube in my office that i wanted to check myself.After pushing the blue tip all the way in, it causes the top part of the tube to expand, which becomes the real reason why the staff are seeing this more.My concern about this is when we are treating patients with high levels of oxygen and peep, this becomes a real problem when they are disconnected from the ventilator.¿ no additional information provided.

Brand Name
ADULT 7.0MM ET TUBE WITH SUBGLOTTIC SUCTIONING
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6436196
Report Number9611594-2017-00050
Device Sequence Number511985
Product Code BTR
UDI-Device Identifier30680651132209
UDI-Public30680651132209
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Respiratory Therapist
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Respiratory Therapist
Device Model Number13220
Device Catalogue Number991013220
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date03/27/2017
Patient Sequence Number1